advertisement
Question
Posted by: Aliyah | 2011-07-04

2month Injection(birth Control)

my baby is 6mnths, 1st Dr put me on the pill but this made my hair fall out in bunches. now im on the 2mnth injection and mid july i need to get my second shot. But now im experiencing severe cramps and a period that i have now going on for 3weeks. im still bleeding alot and it doesnt look like its going to stop anytime soon. can you tell me if this is somthing to worry about or is it normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can occur with the injection and often stops after the second one.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-07-09

It can occur with the injection and often stops after the second one.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement